Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2004 year

Branching at infinity of solutions to equations with degeneration of multiplicity 2, Doklady Mathematics, 69, 1 (2004) 79-83

Download (238.4 KB)

Authors: Krasnosel'skii A., Rachinskii D.I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site